# SDR SWIA201642185

- Difficulty date: May 9, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 35,898 hours, 31,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 319 CORRODED BETWEEN STRINGERS 26 AND 27L.  COMPLIED WITH EA.  PERFORMED PRESSURIZATION LEAK CHECK IAW AMM.  CHECKED GOOD, NO LEAKS NOTED.
